Skip to content
Includes Expert Content
effexor xl withdrawl
avatar
An_247657 posted:
I wish my rheum. had told me how awful this drug really is. Getting off after just 75mg per day for last 3 months has been total hell!!!! DO NOT EVER take this drug, even tapering off the past 2 weeks under medical advisement, the side effects are terrible, u feel sooo nauseated, weak, dizzy lightheaded!!I hope i feel normal again someday.
Reply
 
avatar
Patricia Farrell, PhD responded:
I'm sorry to hear that you've had such a bad experience with this med; many people seem to indicate the same.

I do hope it gets better and that you do feel "normal" again.

Dr. Farrell


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
14 of 24 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.